Alert archive / Louisiana / Small Craft Advisories in 2013

Small Craft Advisory 13, NWS Lake Charles, LA

February 15, 2013

NWS Lake Charles, LA issued this small craft advisory at Feb 15, 2013, 3:38 AM CST. It took effect at Feb 15, 2013, 6:00 PM CST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Feb 15, 2013, 3:38 AM CST (09:38 UTC)
In effect from
Feb 15, 2013, 6:00 PM CST
Expired
Feb 16, 2013, 6:00 PM CST
In force
24 hr
Issued by
NWS Lake Charles, LA

The text

As transmitted, in the capitals the NWS used until 2016.

652 
WHUS74 KLCH 150938
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
338 AM CST FRI FEB 15 2013

...STRONG NORTHERLY WINDS WILL DEVELOP TONIGHT...

.AN UPPER LEVEL DISTURBANCE WILL MOVE THROUGH THE GULF WATERS
TONIGHT. THIS SYSTEM WILL INCREASE OFFSHORE FLOW FRIDAY NIGHT THROUGH
EARLY SATURDAY. WINDS WILL SUBSIDE ON SATURDAY AFTERNOON AS HIGH
PRESSURE BUILDS OVER THE AREA.

GMZ450-452-455-470-472-475-151745-
/O.NEW.KLCH.SC.Y.0013.130216T0000Z-130216T1800Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
338 AM CST FRI FEB 15 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON
CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO
NOON CST SATURDAY. 


* WINDS AND SEAS: NORTH WINDS NEAR 20 KNOTS WITH LOCALLY HIGHER
  GUSTS. SEAS 3 TO 7 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
6 follow-up statements
173 
WHUS74 KLCH 150944
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
344 AM CST FRI FEB 15 2013

...STRONG NORTHERLY WINDS WILL DEVELOP TONIGHT...

.AN UPPER LEVEL DISTURBANCE WILL MOVE THROUGH THE GULF WATERS
TONIGHT. THIS SYSTEM WILL INCREASE OFFSHORE FLOW FRIDAY NIGHT
THROUGH EARLY SATURDAY. WINDS WILL SUBSIDE ON SATURDAY AFTERNOON
AS HIGH PRESSURE BUILDS OVER THE AREA.

GMZ450-452-455-470-472-475-152200-
/O.CON.KLCH.SC.Y.0013.130216T0000Z-130216T1800Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
344 AM CST FRI FEB 15 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO NOON CST SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO NOON CST SATURDAY. 

* WINDS AND SEAS: NORTH WINDS NEAR 20 KNOTS WITH LOCALLY HIGHER 
  GUSTS. SEAS 3 TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
379 
WHUS74 KLCH 152143
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
343 PM CST FRI FEB 15 2013

...STRONG NORTHERLY WINDS WILL DEVELOP TONIGHT...

.A COLD FRONT WILL MOVE THROUGH THE GULF WATERS TONIGHT. THIS
SYSTEM WILL INCREASE OFFSHORE FLOW TONIGHT THROUGH EARLY SATURDAY.
WINDS WILL SUBSIDE ON SATURDAY AFTERNOON AS HIGH PRESSURE BUILDS
OVER THE AREA.

GMZ450-452-455-470-472-475-160600-
/O.CON.KLCH.SC.Y.0013.130216T0000Z-130216T1800Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
343 PM CST FRI FEB 15 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SATURDAY.

* WINDS AND SEAS: NORTH WINDS NEAR 20 KNOTS WITH LOCALLY HIGHER 
  GUSTS. SEAS 3 TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
481 
WHUS74 KLCH 160248
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
848 PM CST FRI FEB 15 2013

...STRONG NORTHERLY WINDS EXPECTED TONIGHT...

.A COLD FRONT WILL CONTINUE TO MOVE THROUGH THE GULF WATERS
TONIGHT. THIS SYSTEM WILL INCREASE OFFSHORE FLOW TONIGHT THROUGH
EARLY SATURDAY. WINDS WILL SUBSIDE ON SATURDAY AFTERNOON AS HIGH
PRESSURE BUILDS OVER THE AREA.

GMZ450-452-470-161100-
/O.EXT.KLCH.SC.Y.0013.000000T0000Z-130216T1500Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
848 PM CST FRI FEB 15 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST
SATURDAY. 

* WINDS AND SEAS: NORTH WINDS NEAR 20 KNOTS WITH LOCALLY HIGHER 
  GUSTS. SEAS 3 TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ455-472-475-161100-
/O.CON.KLCH.SC.Y.0013.000000T0000Z-130216T1800Z/
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
848 PM CST FRI FEB 15 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SATURDAY.

* WINDS AND SEAS: NORTH WINDS NEAR 20 KNOTS WITH LOCALLY HIGHER 
  GUSTS. SEAS 3 TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

13
972 
WHUS74 KLCH 161235
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
635 AM CST SAT FEB 16 2013

...STRONG NORTHERLY WINDS WILL GRADUALLY DIMINISH TODAY...

.WINDS WILL GRADUALLY SUBSIDE THIS AFTERNOON AS HIGH PRESSURE
BUILDS OVER THE AREA.

GMZ455-472-475-162045-
/O.EXT.KLCH.SC.Y.0013.000000T0000Z-130217T0000Z/
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
635 AM CST SAT FEB 16 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS AND SEAS: NORTH WINDS NEAR 20 KNOTS WITH LOCALLY HIGHER 
  GUSTS. SEAS 3 TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ450-452-470-161800-
/O.EXT.KLCH.SC.Y.0013.000000T0000Z-130216T1800Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
635 AM CST SAT FEB 16 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST TODAY. 

* WINDS AND SEAS: NORTH WINDS NEAR 20 KNOTS WITH LOCALLY HIGHER 
  GUSTS. SEAS 3 TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
599 
WHUS74 KLCH 161857
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1257 PM CST SAT FEB 16 2013

...STRONG NORTHERLY WINDS WILL GRADUALLY DIMINISH TODAY...

.WINDS WILL GRADUALLY SUBSIDE THIS AFTERNOON AS HIGH PRESSURE
BUILDS OVER THE AREA.

GMZ455-472-475-170000-
/O.CON.KLCH.SC.Y.0013.000000T0000Z-130217T0000Z/
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
1257 PM CST SAT FEB 16 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS AND SEAS: NORTH WINDS NEAR 20 KNOTS WITH LOCALLY HIGHER 
  GUSTS. SEAS 3 TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
767 
WHUS74 KLCH 170005
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
605 PM CST SAT FEB 16 2013

GMZ455-472-475-170115-
/O.EXP.KLCH.SC.Y.0013.000000T0000Z-130217T0000Z/
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
605 PM CST SAT FEB 16 2013

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

SMALL CRAFT SHOULD EXERCISE CAUTION THIS EVENING OVER THE WATERS FROM
CAMERON TO INTRACOASTAL CITY FROM 20 TO 60 NM...AND OVER THE
WATERS FROM INTRACOASTAL CITY TO THE LOWER ATCHAFALAYA RIVER OUT
TO 60 NM.

$$

13

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Feb 15, 3:08 AM CST, 30 minutes earlier.

Area forecast discussion, Feb 15, 3:08 AM CST, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
308 AM CST FRI FEB 15 2013

.DISCUSSION...MAIN FORECAST ISSUE IN THE NEAR TERM WILL BE POPS
TONIGHT. POPS WITH THE WEATHER SYSTEMS NEXT WEEK WILL BE ANOTHER
ISSUE. WATER VAPOR IS SHOWING UPPER TROUGH MOVING INTO THE CENTRAL
U.S. ENERGY MOVING THROUGH THE SOUTHERN ROCKIES WILL SWING INTO
THE GULF COAST STATES TONIGHT. DECENT MID LEVEL MOISTURE WITH
SUBTROPICAL JET SHOULD INTERACT AND CONFIDENCE IS GROWING THAT WE
WILL GET A QUICK SHOT OF SPRINKLES/VERY LIGHT RAIN SHOWERS
ESPECIALLY EARLY TONIGHT. VERY PROGRESSIVE PATTERN IS EXPECTED FOR
NEXT WEEK. THE NEXT WEATHER SYSTEM WILL BRING A CHANCE OF
PRECIPITATION ON MONDAY THROUGH EARLY TUESDAY. ANOTHER LOW
PRESSURE SYSTEM/FRONT WILL BRING ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS ON WEDNESDAY AND THURSDAY. NO SIGNIFICANT UPDATES TO
POP FORECAST.

&&

.MARINE...MODELS HAVE BEEN CONSISTENT IN FORECASTING WINDS IN EXCESS
OF 20 KNOTS BEGINNING TONIGHT OVER THE WATERS AS SHORTWAVE ACROSS
WATERS. PLAN TO ISSUE SCA BEGINNING TONIGHT AND ENDING AROUND MIDDAY
SATURDAY. MODERATE TO STRONG ONSHORE FLOW IS EXPECTED ON MONDAY...WEDNESDAY
AND THURSDAY AHEAD OF THE NEXT WEATHER SYSTEMS SO SCAS WILL BE
LIKELY DURING THIS THESE TIMES.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  67  39  58  36  64 /  10  20  10   0   0
KBPT  67  38  60  35  65 /  10  20   0   0   0
KAEX  67  35  55  30  62 /  10  20  10   0   0
KLFT  68  39  56  35  62 /  10  20  10   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO NOON CST SATURDAY
     FOR THE FOLLOWING ZONES: COASTAL WATERS FROM CAMERON LA TO
     HIGH ISLAND TX OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL
     CITY TO CAMERON LA OUT 20 NM...COASTAL WATERS FROM LOWER
     ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM...
     WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60
     NM...WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60
     NM...WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL
     CITY LA FROM 20 TO 60 NM.

&&
Hazardous weather outlook, Feb 14, 5:28 AM CST, 22 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
528 AM CST THU FEB 14 2013

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
151130-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
528 AM CST THU FEB 14 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A COLD FRONT WILL MOVE THROUGH THE AREA ON MONDAY NIGHT. SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF THE FRONT ON MONDAY.
AT THIS TIME...CONDITIONS DO NOT APPEAR FAVORABLE FOR SEVERE
WEATHER. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ430-432-435-450-452-455-470-472-475-151130-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
528 AM CST THU FEB 14 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A COLD FRONT WILL MOVE THROUGH THE AREA ON MONDAY NIGHT. SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF THE FRONT ON MONDAY.
AT THIS TIME...CONDITIONS DO NOT APPEAR FAVORABLE FOR HAZARDOUS
MARINE WEATHER WITH THIS ACTIVITY.

OFFSHORE FLOW WILL INCREASE FRIDAY NIGHT AND EARLY SATURDAY AS
HIGH PRESSURE BECOMES REINFORCED OVER THE REGION. SMALL CRAFT
ADVISORIES MAY BE NEEDED DURING THIS TIME. ONSHORE FLOW WILL
STRENGTHEN ON SUNDAY NIGHT AND MONDAY AHEAD OF A COLD FRONT. SMALL
CRAFT ADVISORY CONDITIONS MAY OCCUR ESPECIALLY OVER THE OFFSHORE
WATERS.

NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Small Craft Advisories in Louisiana, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.